Jump to content

Anyone took ketoifen? For mcad


Recommended Posts

Hi I currently on nearly second day of 1mg of ketoifen for mast cell activationn syndrome 5pm uk time got take other I feel ran over so much bone pain heavy feeling all over I get sore throat foggy like been on the anesthetic. My untreated dysautonomia playn up hyper pots. Please tell me this gna get better.i dont no wifi can take much more I dont have doctor understands at moment .😴😪😪😪🤢😷🤕one if isn't working at moment due to covid virus here in uk I cant see any of them

Link to post
Share on other sites

Sometimes it takes time to adjust to a medicine

That said, I also have MCAS and when I tried ketotifen I got bad fatigue so I stopped it

From what I understand, with MCAS you just got to keep trying different things so don't give up! Different things work for different people

I get that is hard right now due to COVID and hope you can find a dr soon who can help manage this process for you

Link to post
Share on other sites

Thank u for your reply currently  1.55am took the ketoifen capsule 1mg at 5 o clk uk time .now sweating high heartrate dizzy hives assuming it setting my Hyperadrenergic pots of more hope it soon settles how long did u last on it if u dont mind me asking yes it so sedating heavy feeling like cant move horrible 

Link to post
Share on other sites

I took 1mg for about 5 days

your reaction sounds a bit concerning, have you asked your dr about stopping?

Maybe you can ask your dr about taking only 0.25mg at first and see if you do better on that? (if the pill is splittable in such a way)

Link to post
Share on other sites
  • 2 weeks later...
22 hours ago, merkat30 said:

Unfortunately it a capsule I am taking so we just trying till 3 weeks see if helps is the plan for now 

If you get a medicine scale, you can actually split those up in some cases (it can be a bit frustrating though). You have to empty out the contents and then take, say, half and stick it in a new capsule. Be careful though: as the weight of the contents of the capsule will be more than the weight of the medicine, due to the addition of fillers. For example a pill with 10mg of medicine may have contents that weigh 50mg or something (picked those numbers arbitrarily but I think you get the idea).

But I think this only works for some medicines? I am not sure

I think it depends on the medicine being evenly mixed with the filler

I would ask dr or pharmacist if that may be an option for this particular medicine

I have done this for some medicines and it has worked well for me so far

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...